Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stopped birth control pills and now having light bleeding - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   Hi. I would like to know what is happening to my body.. I went off the pill about a month ago. The last time I had my period, was on the 18 September. I have had lower back pain, heart burn and period-like pain. This morning I noticed a bit of blood..
Doctor :   ok

Doctor :  
i will need to ask a few more questions. can i proceed?
User :  
yes please
Doctor :  
please provide your age, location, occupation
User :  
22, Export
Doctor :  
what is your usual period cycle length?
Doctor :  
in how many days gap do you have periods?
User :  
when I was on the pill, same day every month
User :  
so 30 days?
Doctor :  
are you sexually active?
User :  
Doctor :  
i would suggest you to take a urine pregnancy test to confirm/rule out pregnancy
Doctor :  
in case the test comes negative repeat after 10 days again.
User :  
I did one the end of September, was negative. Was that too soon to take the test?
Doctor :  
may be, sometimes these kits ddont pick the pregnancy, if the HCG hormone/pregnancy hormone is less in urine

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor